# SDR DALA2017020600968

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF  EXISTING REPAIR DOUBLER ON THE AFT CARGO DOOR FWD LWR CORNER A CRACK INDICATION WAS FOUND. LFEC IAW NDT PT6 53-00-06 INDICATION NOTED AT FWD LOWER CORNER. REMOVED EXISTING REPAIR DOUBLER, REAMED DISCREPANT HOLE TO .246 TO REMOVE CRACK. ACCOMPLISHED NDT INSPECTION, NO CRACKS NOTED.  LOCATED DRILLED AND FABRICATED NEW REPAIR DOUBLER AND INSTALLED IAW B757-200 SRM 52-30-01 RPR 4. CATEGORY B REPAIR ADDITIONAL
